# SDR VNAA2025021911101

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N523AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10152
- Aircraft time: 46,975 hours, 35,882 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932211
- Part serial: 17304H0535
- Condition: Arced
- Location: Zone 200
- Part time: 12,938 hours, 11,342 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAIN SIDE WINDOW ELECTRICAL ARCHING. / REMOVED AND REPLACED THE CAPTAIN SIDE FLIGHT COMPARTMENT SIDE WINDOW IAW AMM 56-12-01-000/400-801-A01-PSA. PERFORMED OPS TEST OF WINDSHIELD/SIDE WINDOW TEMP CONTROLLER IAW AMM 30-41-06-710-801. OPS TEST GOOD. PRESSURIZED A/C AND PERFORMED LEAK CHECK OF CA SIDE WINDOW IAW AMM 21-31-00-910-801-A01-PSA AND 56-12-01-400-801-A01-PSA. LEAK CHECK GOOD. NO FURTHER DEFECTS NOTED
